# SDR ABXA20121221375

- Difficulty date: December 21, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 53,224 hours, 42,092 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Part number: 654T05131192
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE NR 40 ON THE LEFT SIDE OF THE 1809.5 BULKHEAD OF DRWG 624T0020 FLAG NOTE 1 IS ELONGATED AT THE FUSELAGE, THE FITTING, AND AT THE HORIZONAL STAB.  COULD NOT GET AN ACCURATE HFEC SCAN.  FAB'D NEW REPAIR WEB IAW ENGINE APPROVAL & BOEING DWG #148T2740, SRM 51-20-01, AMES PROC STND'S. REMOVED & REINSTALLED VERT/HORIZ STIFFNERS, COLLAR, UPPER TENSION FITTING IAW 767  SRM 51-40-02.  RMVD & REPL UPPR CHORD SEC. & CHORD BULKHEAD SPLICE FITTING IAW 767 SRM 51-40-02 & S/B 53A0078, INSTALLED & REMOVED STAB JACK EQUIP IAW 767 MM 55-17-51-4.  ACFT WAS GROUNDED.  S/N: NSN,  ATA : 53, LOC:  RT SD 1809.5
